Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Had diarrhoea. Now, having constipation. Can I take Peglec?

Hi I had frequent diarrhea on tuesday night (i.e. 4 Dec) later on Wednesday again i had frequent bowel movement (~10-12 times a day). however, this time my stool has become solid but thinner than my pinkey finger . later on thursday and friday today, i dont have any bowel movement. when i tried hard on thursday night and friday morning, just a sample stool came up, and it was neither thin nor the usual one. planning to take pelec tomorrow on my own. i dont have any historical problem with bowel movements, neither in my family. Can i go ahead and check with peglec, or should i go and consult a doctor?? Hope to do a peglec test, if there is nothing wrong
Asked On : Tue, 11 Dec 2012
Answers:  2 Views:  215
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General Surgeon 's  Response

Thank you for the query.

When such symptoms appear, it is always advisable to rule out colon cancer. Diarrhea and constipations alternately, thin stools are very characteristic symptoms for this diseases. If you also have lost some weight recently, have blood in stool, abdominal pains, you should not neglect it. It is advisable for you to contact your doctor and have some tests including abdominal ultrasound, full blood work and colonoscopy.

Hope this will help.
Answered: Tue, 11 Dec 2012
I find this answer helpful
Internal Medicine Specialist Dr. Akhilesh Dubey's  Response
Welcome to HCM
You have recently suffered a episode of Diarrhea, only one week back then why do you want to take laxative ?
Please do not take such drugs without consulting a Physician.
You should take lot of water and good fiber diet can take papaya,and fresh fruits which will increase your bowel movement and give relief from constipation.
It may also be due to medicines you have taken for diarrhea.
Laxative can cause loss of electrolytes and make you feel weak.
ISABGOL HUSK with lot of water may be taken but please take only after consulting local Physician.
Take care
God Luck.
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor